Proximate orders and distribution of a-points of meromorphic functions
Compositio Mathematica, Volume 15 (1962-1964), p. 192-202
@article{CM_1962-1964__15__192_0,
     author = {Dwivedi, Shankar Hari},
     title = {Proximate orders and distribution of a-points of meromorphic functions},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {192-202},
     zbl = {0116.05203},
     mrnumber = {151617},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__192_0}
}
Dwivedi, Shankar Hari. Proximate orders and distribution of a-points of meromorphic functions. Compositio Mathematica, Volume 15 (1962-1964) pp. 192-202. http://www.numdam.org/item/CM_1962-1964__15__192_0/

M.L. Cartwright [1] Integral functions. Cambridge 1958. pp. 58. | MR 77622 | Zbl 0075.05901

S.H. Dwivedi [2] On entire functions of finite order. The Math. Student, Vol. 26, No. 4,1958. pp. 169-172. | MR 114919 | Zbl 0090.04802

S.H. Dwivedi [8] Proximate orders and distribution of a-points of entire function. M.R.C. Technical report No. 259. 1961.

S.H. Dwivedi and S.K. Singh [4] The distribution of a-points of an entire function. Proc. Amer. Math. Soc. Vol. 9, No. 4, 1958. pp. 562-568. | Zbl 0092.06901

R. Nevannlinna [5] Eindeutige Analytische Funktionen 2 Aufl. 1953, pp. 227. | Zbl 0050.30302

S.M. Shah [6] A note on maximum modulus and zeros of an integral function. Bull. Amer. Math. Soc. Vol. 46, 1940, pp. 909-912. | JFM 66.0356.01 | MR 3226 | Zbl 0024.41904

S.M. Shah [7] On proximate orders of integral functions. Bull. Amer. Math. Soc. Vol. 52, 1942. pp. 326-328. | Zbl 0061.15104

S.M. Shah [8] A note on meromorphic functions. The Math. Student. Vol. 12, 1944. | MR 12130 | Zbl 0061.15201

S.M. Shah [9] A note on lower proximate orders. J. Indian Math. Soc. Vol. 12, 1948, pp. 31-32. | Zbl 0031.02202

S.K. Singh [10] A note on entire and meromorphic functions. Proc. Amer. Math. Soc. Vol. 9, No. 1, 1958. | MR 94456 | Zbl 0080.28501

E.C. Titchmarsh [11] The theory of functions, 1950, pp. 271.

G. Valiron [12] Sur le minimum, du module des fonctions entières d'ordres inférieurs a un, Mathematica, Vol. 11, 1985, pp. 264-269. | JFM 61.1148.01 | Zbl 0013.21201

G. Valiron [13] The general theory of integral functions, Chelsia 1949, pp. 68.